PINI RITA

Ruolo: 
Professore ordinario
Settore scientifico disciplinare: 
METODI MATEMATICI DELL'ECONOMIA E DELLE SCIENZE ATTUARIALI E FINANZIARIE (SECS-S/06)
Telefono: 
0264485818
Stanza: 
U05, Piano: P03, Stanza: 3048
Via Roberto Cozzi, 55 - 20125 MILANO

Pubblicazioni

  • Bianchi, M., Kassay, G., & Pini, R. (2020). Regularization of Brézis pseudomonotone variational inequalities. SET-VALUED AND VARIATIONAL ANALYSIS. Dettaglio
  • Calogero, A., & Pini, R. (2019). On the H-cone-functions for H-convex sets. JOURNAL OF CONVEX ANALYSIS, 26(3), 967-989. Dettaglio
  • Mehrabinezhad, I., Pini, R., & Uderzo, A. (2019). Existence and continuity of solution trajectories of generalized equations with application in electronics. NONLINEAR ANALYSIS: REAL WORLD APPLICATIONS, 45, 414-436. Dettaglio
  • Bianchi, M., Konnov, I., & Pini, R. (2019). Limit vector variational inequalities and market equilibrium problems. OPTIMIZATION LETTERS. Dettaglio
  • Bianchi, M., Hadjisavvas, N., & Pini, R. (2018). Representative functions of maximally monotone operators and bifunctions. MATHEMATICAL PROGRAMMING, 168(1-2), 433-448. Dettaglio